MAUDE Adverse Event Report: K2M, INC. SACROILIAC SCREW; SIZE Ø9.5X100 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. SACROILIAC SCREW; SIZE Ø9.5X100 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 2911-095100
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
It was reported via x-ray that two (2) everest sacroiliac screws showed apparent back out and disengagement post-operatively.The x-ray provided also shows migration of two (2) associated everest set screws.Revision surgery has not been performed or scheduled at this time.This report captures the second of the two everest sacroiliac screws.
 
Event or Problem Description
It was reported via x-ray that (b)(4) everest sacroiliac screws showed apparent back out and disengagement post-operatively.The x-ray provided also shows migration of (b)(4) associated everest set screws.Revision surgery has not been performed or scheduled at this time.This report captures the second of the two everest sacroiliac screws.
 
Additional Manufacturer Narrative
Coding has been updated to reflect investigation conclusion.H3 other text : device remains implanted.

Brand Name
SACROILIAC SCREW; SIZE Ø9.5X100 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15258525
Report Number3004774118-2022-00325
Device Sequence Number12430259
Product Code NKB
UDI-Device Identifier10888857043275
UDI-Public10888857043275
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2911-095100
Device Catalogue Number2911-095100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown